# SDR SWIA201437066

- Difficulty date: April 9, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 28,482 hours, 23,934 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT ABOUT 1000 FEET AGL DURING FINAL, ACFT WANTED TO ROLL TO THE LEFT.  POWER SETTINGS MATCHED. FLAPS WERE SELECTED TO 45 DEGREES. REQUIRED QUITE A BIT OF RT AILERON ALL THE WAY TO THE GROUND.  INSPECTED AND CLEANED LT AND RT FLAPS.  SANDED ROUGH PAINT ON LT INBD FLAP IAW SRM.
